# SDR QXEA202304130063

- Difficulty date: April 6, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FWD AND AFT EVACUATION SLIDE FITTING BROKEN SPRINGS. REMOVED AND REPLACED L1 DOOR FWD AND AFT EVACUATION SLIDE FITTING SPRINGS REF AMM 53-10-21.
